# SDR SWAA2022021052826

- Difficulty date: March 20, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 8,171 hours, 3,625 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Left & Right Win
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAY ONLY - DELAMINATION FOUND ON ALL FLIGHT SPOILERS / R/R #2;3;4;5; 8;9;10; AND 11 FLIGHT SPOILERSRTS - 0910C
